Involutions with fixed points in 2-Banach spacesReportar como inadecuado




Involutions with fixed points in 2-Banach spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 16 1993, Issue 3, Pages 429-433



Department of Mathematics and Computing, College of Science, Sultan Qaboos University, P.O. Box 32486, Alkhod, Muscat, Oman

Department of Mathematics, Faculty of Science, Aligarh Muslim University, Aligarh 202002, India

Received 28 January 1992; Revised 2 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some results on fixed points of involution maps in 2-Banach spaces have been obtained. These are extensions of those proved earlier by Goebel-Zlotkiewicz, Sharma-Sharma, Assad-Sessa and Iśeki.





Autor: M. S. Khan and M. D. Khan

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados